# SDR UALA2009092102960

- Difficulty date: September 18, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 46,584 hours, 29,359 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP401600U
- Condition: Empty
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OXYGEN PRESSURE AT ZERO.  SERVICED OXYGEN TO 1750 PSI.
